Kansas, 2006

Hail and Damaging Wind in Kansas, April 24, 2006

April 24, 2006 · NWS ICT · 25 events in 7 counties and zones

24 hail, 1 thunderstorm wind, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
25

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before the first event at Apr 24, 8:15 AM CST, 55 minutes earlier.

Area forecast discussion, Apr 24, 8:15 AM CST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
915 AM CDT MON APR 24 2006

AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
911 AM CDT MON APR 24 2006

.UPDATE...

REST OF THIS MORNING:
ISSUED 2ND UPDATE TO INCREASE POPS ACROSS SC KS TO 40-50% & TO
INCLUDE POSSIBLY SEVERE WEATHER DESCRIPTOR FOR THOSE COUNTIES
CURRENTLY UNDER SEVERE THUNDERSTORM WATCH #242 UNTIL 1 PM CDT.
COMPLEX OF SEVERE THUNDERSTORMS CONTINUES TO MOVE EAST 30 MPH
ALONG 925-MB MOIST CONVERGENT AXIS. APPROACHING MID-LEVEL SHORT
WAVE MOVING E/NE ACROSS TX/OK PANHANDLES WILL INDUCE SUFFICIENT
LIFT & INCREASED UPSTAIRS DIRECTIONAL DIVERGENCE TO SUPPORT
CONVECTION...POSSIBLY SEVERE WITH LARGE HAIL THE PRIMARY THREAT.

*CORRECTED LAST LINE TO INCLUDE THREAT.

&&

.PREV DISCUSSION... /ISSUED 824 AM CDT MON APR 24 2006/

UPDATE...

THIS MORNING THRU EARLY AFTERNOON:
ISSUED QUICK ZONE UPDATE TO REFLECT SEVERE THUNDERSTORM WATCH #242
IN EFFECT UNTIL 1 PM CST FOR ALL OF SE KS AS WELL AS BUTLER &
COWLEY COUNTIES OF SC KS. COMPLEX OF TSRA PERSISTS OVER SC KS ALONG
925-MB FRONT WHERE AXIS OF GREATEST INSTABILITY RECIDES. PROFILER
NETWORK INDICATING CONVECTION TO MOVE E ACROSS SE KS AS MORNING
PROGRESSES. PRIMARY THREAT TO BE LARGE HAIL...POSSIBLY UP TO 2 INCH
DIAMETER.

&&

PREV DISCUSSION... /ISSUED 400 AM CDT MON APR 24 2006/

DISCUSSION...

MAIN FORECAST CONCERNS WILL BE SEVERE STORM CHANCES THIS AFTERNOON
AND THEN PRECIP CHANCES TONIGHT THROUGH TUESDAY.

TODAY:
VERY COMPLEX SCENARIO SETTING UP FOR TODAY WITH A NUMBER OF FACTORS
CONTRIBUTING TO SEVERE WEATHER POTENTIAL THIS AFTERNOON. CONVECTION
CURRENTLY SWEEPING THROUGH SOUTH CENTRAL KS DEVELOPED IN SW KS IN
RESPONSE TO AN UPPER WAVE THAT EJECTED OUT OF NM. WITH PLENTY OF
ELEVATED INSTABILITY AND E/SE SURFACE WINDS...THE STORMS JUST KEPT
TRUCKING EAST AND SHOULD CONTINUE THROUGH THE EARLY MORNING HOURS.

WENT CLOSER TO THE GFS WITH THE FIRST FEW PERIODS OF FORECAST AS IT
SEEMED TO HANDLE OVERNIGHT CONVECTION BETTER. SYNOPTIC COLD FRONT
WILL CONTINUE ITS SOUTHWARD PROGRESSION TODAY. AT THE SAME TIME
ADDITIONAL UPPER LEVEL ENERGY WILL ROTATE OUT OF E NM/E CO. BOTH GFS
AND NAM ARE CONTINUING TO OVER FORECAST SURFACE DEWPOINTS WITH THE
GFS FORECASTING LOW 70S OVER SE KS WHICH SHOULD BE AROUND 5 DEGREES
TOO HIGH. NEVERTHELESS STORMS WILL LIKELY DEVELOP THIS AFTERNOON AS
UPPER DISTURBANCE LIFTS OUT OF CO. THE MILLION DOLLAR QUESTION WILL
BE THE LOCATION OF INITIATION. AT 18Z MON BOTH THE GFS AND RUC HAVE
THE WARM FRONT AS FAR NORTH AS SLN WITH THE DRY LINE GENERALLY AS
FAR WEST AS PRATT. THIS IS QUITE A BIT DIFFERENT THAN THE LAST
COUPLE MODEL RUNS WHICH WERE MUCH FASTER. IF THESE TWO MODELS ARE
ANYWHERE CLOSE...THEN SEVERE STORMS MAYBE POSSIBLE JUST ABOUT
ANYWHERE ACROSS THE FORECAST AREA. MY FIRST GUESS WOULD BE FOR
STORMS TO DEVELOP NEAR THE TRIPLE POINT FROM NEAR PRATT...SOUTH
ALONG THE DRYLINE INTO NORTHERN OK.

THEREFORE FEEL SEVERE THREAT MAYBE HIGHER TODAY THAN IT WAS SUNDAY
EVENING. THE TORNADO THREAT SHOULD ALSO BE HIGHER WITH BETTER MID
LEVEL FLOW CONTRIBUTING TO HIGHER 0-6KM SHEAR. THE BACKED SURFACE
WINDS SURE WONT HURT THE TORNADO POTENTIAL EITHER. FEEL THAT SPCS
MODERATE RISK FOR EAST HALF OF FORECAST AREA IS A GOOD FIRST GUESS.

TONIGHT-WED:
STORMS WILL AGAIN BE POSSIBLE TONIGHT WITH SE KS HAVING THE BEST
CHANCE. HOWEVER WILL LEAVE RAIN CHANCES IN EVERYWHERE AS UPPER FLOW
STAYS SOUTHWEST WITH A NUMBER OF WAVES CONTINUING TO LIFT OUT OF THE
MEAN TROUGH. SO EVEN THOUGH FRONT MAYBE SOUTH OF AREA BY 12Z
TUE...RAIN CHANCES WILL STILL BE POSSIBLE. HOPEFULLY MUCH OF THE
AREA WILL FINALLY PICK UP SOME MUCH NEEDED WIDESPREAD RAINFALL. BY
TUE NIGHT THE UPPER LEVEL ENERGY WILL FINALLY BE EAST OF AREA WITH
SURFACE FRONT WELL SOUTH SHUTTING OFF OUR PRECIP CHANCES. UPPER
RIDGE WILL BE PLANTED OVER AREA FOR WED AND WED NIGHT KEEPING COOLER
AIR OVER THE REGION. WITH PLENTY OF CLOUD COVER TUE...MUCH COLDER
TEMPS WILL OVERSPREAD THE AREA AND BY TUE NIGHT SOME NEAR FREEZING
TEMPS WILL BE POSSIBLE OVER CENTRAL KS. THIS SHOULD BE A GOOD RELIEF
FROM THE JUNE LIKE TEMPS WEVE HAD AROUND LATELY.

THU-SUN:
DID NOT MAKE TOO MANY CHANGES TO THESE EXTENDED PERIODS. BOTH ECM
AND GFS BRING A CLOSED LOW ON SHORE BY 00Z FRI. AT THE SAME TIME
ANOTHER WAVE WILL DIG OVER THE NORTHERN PLAINS INTO THE GREAT LAKES
REGION. THESE TWO FEATURES SHOULD RESULT IN A SURFACE TROUGH
LINGERING AROUND THE AREA ON FRI NIGHT THROUGH SAT NIGHT. IT APPEARS
THE ECM IS COMING IN LINE WITH THE GFS IN SLOWING THE PROGRESSION OF
THE CLOSED LOW TO THE WEST WHICH MAY MEAN A DECREASE IN PRECIP
CHANCES. THEREFORE WILL DECREASE CHANCES TO SLIGHTS FOR FRI NIGHT
THROUGH SAT UNTIL THE MED RANGE MODELS COME INTO BETTER AGREEMENT.

&&

PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    85  47  53  35 /  40  50  20  10
HUTCHINSON      80  44  51  34 /  40  50  20  10
NEWTON          81  45  53  35 /  40  60  20  10
ELDORADO        83  46  53  35 /  50  60  30  10
WINFIELD-KWLD   87  49  54  36 /  40  50  20  10
RUSSELL         65  43  47  33 /  50  30  20   5
GREAT BEND      69  43  48  33 /  40  30  20   5
SALINA          73  42  49  34 /  50  60  30   5
MCPHERSON       80  44  50  34 /  50  60  20  10
COFFEYVILLE     84  54  61  37 /  50  70  30  10
CHANUTE         84  53  56  37 /  60  70  30  10
IOLA            84  52  55  36 /  60  70  30  10
PARSONS-KPPF    84  53  59  37 /  60  70  30  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 24, 4:26 AM CST, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
526 AM CDT MON APR 24 2006

KSZ032-033-047>053-067>072-082-083-091>096-098>100-251200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
526 AM CDT MON APR 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS MORNING AND WILL
EVENTUALLY PUSH NORTHEAST OUT OF THE AREA AS THE AFTERNOON HOURS
APPROACH. THE STRONGER STORMS THIS MORNING WILL HAVE THE POTENTIAL
TO PRODUCE HAIL TO THE SIZE OF NICKELS.

STORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON ACROSS PORTIONS
OF CENTRAL AND SOUTH CENTRAL KANSAS...AND EVENTUALLY SOUTHEAST
KANSAS AS THE EVENING HOURS APPROACH. THESE STORMS WILL CONTINUE
INTO THE OVERNIGHT HOURS...ESPECIALLY OVER SOUTHEAST KANSAS.

ANY STORM THAT DEVELOPS THIS AFTERNOON WILL HAVE THE POTENTIAL TO
BECOME SEVERE WITH VERY LARGE HAIL AND DAMAGING DOWNBURST WINDS
POSSIBLE. IN ADDITION ANY SUPERCELL THUNDERSTORM THAT DEVELOPS WILL
HAVE THE POTENTIAL TO PRODUCE A TORNADO. AT THIS TIME THE HIGHEST
TORNADO POTENTIAL THIS AFTERNOON AND EVENING WILL EXIST ALONG AND
SOUTHEAST OF A HUTCHINSON TO COTTONWOOD FALLS LINE BETWEEN 3 PM AND
9 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT THROUGH SATURDAY NIGHT.
AT THIS TIME IT IS TOO EARLY TO SPECULATE ON THE SEVERITY OF THESE
STORMS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE LIKELY THIS AFTERNOON AND
OVERNIGHT ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

LAWSON

In the hours before

Local storm report, Apr 24, 8:05 AM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
905 AM CDT MON APR 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 AM     HAIL             ROSE HILL               37.57N 97.13W
04/24/2006  E0.50 INCH       BUTLER             KS   TRAINED SPOTTER

&&

ELDER
Local storm report, Apr 24, 8:06 AM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
906 AM CDT MON APR 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     HAIL             3 E ROSE HILL           37.57N 97.08W
04/24/2006  E1.00 INCH       BUTLER             KS   TRAINED SPOTTER

&&

ELDER
Special weather statement, Apr 24, 8:07 AM CST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
907 AM CDT MON APR 24 2006

KSZ070-094-241445-
ELK-GREENWOOD-
907 AM CDT MON APR 24 2006

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR ELK AND GREENWOOD COUNTIES...

AT 903 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF LATHAM...OR 15 MILES
NORTHWEST OF HOWARD...AND MOVING EAST AT 25 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

KETCHAM
Special weather statement, Apr 24, 8:24 AM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
924 AM CDT MON APR 24 2006

KSZ092-241500-
SUMNER-
924 AM CDT MON APR 24 2006

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR SUMNER COUNTY...

AT 916 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF WELLINGTON...AND MOVING EAST
AT 25 MPH.

DIME SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KRC
Special weather statement, Apr 24, 8:30 AM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
930 AM CDT MON APR 24 2006

KSZ069-241530-
BUTLER-
930 AM CDT MON APR 24 2006

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR BUTLER COUNTY...

AT 929 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LATHAM...OR 20 MILES SOUTHEAST OF EL
DORADO...AND MOVING EAST AT 25 MPH.

DIME SIZE HAIL IS EXPECTED WITH THIS STORM.

THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

KRC
Special weather statement, Apr 24, 9:02 AM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1002 AM CDT MON APR 24 2006

KSZ070-092>095-098-099-241600-
CHAUTAUQUA-COWLEY-ELK-GREENWOOD-MONTGOMERY-SUMNER-WILSON-
1002 AM CDT MON APR 24 2006

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR CHAUTAUQUA...COWLEY...ELK...GREENWOOD...
MONTGOMERY...SUMNER AND WILSON COUNTIES...

AT 957 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FALL RIVER TO 7
MILES EAST OF DEXTER TO BRAMAN...AND MOVING EAST AT 25 MPH.

DIME SIZE HAIL IS EXPECTED WITH THESE STORMS.

THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

KRC

The radar

The Wichita radar (KICT), 42 km away, was scanning. The volume nearest the first event began at 15:11 UTC.

Open the radar archive at this moment

Event by event

24 hail, 1 thunderstorm wind. Local standard time, as filed.

Hail, Cowley

When
April 24, 9:10 AM CST
Where
Cowley County, 4 mi SE of Maple City
Measured
1.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
37.417, -97.067

Hail, Cowley

When
April 24, 9:10 AM CST
Where
Cowley County, 8 mi E of Arkansas City
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.717, -97.067

Hail, Montgomery

When
April 24, 10:26 AM CST
Where
Montgomery County, Coffeyville
Measured
1 in hail
Reported by
STORM CHASER
Coordinates
37.500, -97.500

Hail, Chautauqua

When
April 24, 10:30 AM CST
Where
Chautauqua County, 5 mi E of Chautauqua
Measured
1.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.817, -96.883

Hail, Chautauqua

When
April 24, 10:30 AM CST
Where
Chautauqua County, 9 mi E of Chautauqua
Measured
1.25 in hail
Reported by
COOP STATION
Coordinates
37.817, -96.867

Hail, Montgomery

When
April 24, 10:32 AM CST
Where
Montgomery County, Caney
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.683, -97.350

Thunderstorm Wind, Sumner

When
April 24, 3:05 PM CST
Where
Sumner County, Geuda Spgs
Measured
65 kt (75 mph) estimated gust
Reported by
NEWSPAPER
Coordinates
37.667, -97.133

Courtesy of the Wellington Daily News.

Hail, Sumner

When
April 24, 3:48 PM CST
Where
Sumner County, 1 mi W of South Haven
Measured
2.5 in hail
Reported by
STORM CHASER
Coordinates
37.700, -97.333

Reported by KWCH TV.

Hail, Sumner

When
April 24, 3:50 PM CST
Where
Sumner County, South Haven
Measured
1.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
37.650, -97.450

Hail, Sumner

When
April 24, 3:52 PM CST
Where
Sumner County, 10 mi SE of Wellington
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
38.150, -96.150

Hail, Sumner

When
April 24, 3:55 PM CST
Where
Sumner County, Mulvane
Measured
1 in hail
Reported by
EMERGENCY MANAGER
Coordinates
37.117, -97.150

Hail, Sedgwick

When
April 24, 3:59 PM CST
Where
Sedgwick County, Derby
Measured
1.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.017, -96.733

Hail, Sumner

When
April 24, 4:00 PM CST
Where
Sumner County, 6 mi SE of Wellington
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.067, -96.900

Hail, Sumner

When
April 24, 4:06 PM CST
Where
Sumner County, Oxford
Measured
2 in hail
Reported by
COOP STATION
Coordinates
37.033, -95.633

Hail, Sedgwick

When
April 24, 4:10 PM CST
Where
Sedgwick County, 5 mi SE of Wichita
Measured
1.5 in hail
Reported by
AMATEUR RADIO
Coordinates
37.017, -96.100

Hail, Butler

When
April 24, 4:16 PM CST
Where
Butler County, 3 mi S of Andover
Measured
1.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
37.017, -96.017

Hail, Cowley

When
April 24, 4:24 PM CST
Where
Cowley County, 4 mi NE of Udall
Measured
1.75 in hail
Reported by
COOP STATION
Coordinates
37.017, -95.950

Hail, Butler

When
April 24, 4:24 PM CST
Where
Butler County, 4 mi E of Andover
Measured
1.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
37.050, -97.417

Hail, Sedgwick

When
April 24, 4:30 PM CST
Where
Sedgwick County, Clearwater
Measured
1 in hail
Reported by
EMERGENCY MANAGER
Coordinates
37.050, -97.400

Hail, Butler

When
April 24, 4:40 PM CST
Where
Butler County, 1 mi W of El Dorado
Measured
1.25 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.167, -97.267

Hail, Butler

When
April 24, 4:43 PM CST
Where
Butler County, El Dorado
Measured
1.25 in hail
Reported by
EMERGENCY MANAGER
Coordinates
37.483, -97.250

Hail, Sedgwick

When
April 24, 4:47 PM CST
Where
Sedgwick County, 1 mi SW of Wichita
Measured
2 in hail
Reported by
EMERGENCY MANAGER
Coordinates
37.550, -97.267

Hail, Sedgwick

When
April 24, 4:47 PM CST
Where
Sedgwick County, Wichita
Measured
2 in hail
Reported by
EMERGENCY MANAGER
Coordinates
37.200, -97.317

Reported at the intersection of Seneca and Douglas.

Hail, Sedgwick

When
April 24, 4:49 PM CST
Where
Sedgwick County, 1 mi W of Wichita Arpt
Measured
1.75 in hail
Reported by
OFFICIAL NWS OBS.
Coordinates
37.283, -97.167

Reported by on-duty meteorologists at the NWS office.

Hail, Greenwood

When
April 24, 5:42 PM CST
Where
Greenwood County, 1 mi NW of Madison
Measured
1.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.650, -97.267

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2006Every state in 2006This day in weather historyWarnings in Kansas, April 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5500510, 5500511, 5500512, 5500513, 5500514, 5500515, 5499767, 5500516, 5500517, 5500518, 5500519, 5499753, 5499754, 5499755, 5499756, 5499757, 5499758, 5499759, 5499760, 5499761, 5499762, 5499763, 5499764, 5499765, 5499766.